IJPAM: Volume 106, No. 2 (2016)


Asuka Ohashi$^1$, Tomohiro Sogabe$^2$, Tsuyoshi Sasaki Usuda$^1$
$^1$Graduate School of Information Science & Technology
Aichi Prefectural University
Aichi 480-1198, JAPAN
$^2$Graduate School of Engineering
Nagoya University
Nagoya 464-8603, JAPAN

Abstract. In this paper, we provide a block diagonalization algorithm of $(k,k')$-pentadiagonal matrices. The algorithm is a structure-preserving algorithm in that the small diagonal blocks essentially have the same nonzero structure as the original one, and it can be regarded as an extension of the block diagonalization algorithm of $k$-tridiagonal matrices in [T. Sogabe, M.E.A. El-Mikkawy, Appl. Math. Compute., 218 (2011), 2740-2743].

Received: August 20, 2015

AMS Subject Classification: 65F30

Key Words and Phrases: $(k,k')$-pentadiagonal matrix, block diagonalization, structure-preserving algorithm

Download paper from here.

DOI: 10.12732/ijpam.v106i2.14 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 2
Pages: 513 - 523

$(k,k')$-PENTADIAGONAL MATRICES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).